# SDR 2013FA0000653

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SKIN EDGE, EXTERNAL, GOUGED AT FS 258.0, WL 80, FWD EDGE OF MAIN DOOR OPENING.  DAMAGE DETERMINED TO BE BEYOND SRM LIMITS.  DAMAGE REPAIRED BY TRIMMING, INSPECTING AND RESTORING PROTECTIVE FINISH IAW SRM, CH 51-20 IAW REPAIR STATEMENT 340SDS034517.
